Carson Andrew B.. Model completions, ring representations and the topology of the Pierce sheaf. Pitman research notes in mathematics, no. 209. Longman Scientific and Technical, Harlow, Essex, and John Wiley & Sons, New York, 1989, vi + 107 pp [Book Review]

Journal of Symbolic Logic 57 (4):1489-1489 (1992)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275385
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,365
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

D -Completions and the D -Topology.Klaus Keimel & Jimmie D. Lawson - 2009 - Annals of Pure and Applied Logic 159 (3):292-306.
Compact Representations of BL-Algebras.Antonio Di Nola & Laurentiu Leustean - 2003 - Archive for Mathematical Logic 42 (8):737-761.
Remarks on Elementary Duality.Mike Prest - 1993 - Annals of Pure and Applied Logic 62 (2):183-205.


Added to PP index

Total views
22 ( #397,927 of 2,271,744 )

Recent downloads (6 months)
3 ( #410,898 of 2,271,744 )

How can I increase my downloads?


My notes

Sign in to use this feature